# SDR SWIA201540914

- Difficulty date: March 1, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 38,776 hours, 35,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP AFT HINGE BOX-ATTACH FITTING AT WS 264.00 HAS 2 EA, GOUGES.  C-CHECK, RO 3/23/15, BLENDED OUT GOUGES AND FOUND WITHIN LIMITS OF STS EA.
